Seyed Hassan Alavi
TitleCited byYear
A characterization of PSL (3, q) where q is an odd prime power
A Iranmanesh, SH Alavi, B Khosravi
Journal of Pure and Applied Algebra 170 (2-3), 243-254, 2002
1032002
A Characterization of PSU3(q) for q ≥ 5
A Iranmanesh, B Khosravi, SH Alavi
Southeast Asian Bulletin of Mathematics 26 (1), 33-44, 2003
792003
A Characterization of PSL(3, q) for q=2 m
A Iranmanesh, SH Alavi, B Khosravi
Acta Mathematica Sinica 18 (3), 463-472, 2002
792002
A new characterization of alternating and symmetric groups
SH Alavi, A Daneshkhah
Journal of Applied Mathematics and Computing 17 (1-2), 245, 2005
232005
A new characterization ofA p wherep andp − 2 are primes
A Iranmanesh, SH Alavi
Korean Journal of Computational and Applied Mathematics 8 (3), 665-673, 2001
232001
Large subgroups of simple groups
SH Alavi, TC Burness
Journal of Algebra 421, 187-233, 2015
182015
Symmetric designs admitting flag-transitive and point-primitive automorphism groups associated to two dimensional projective special groups
SH Alavi, M Bayat, A Daneshkhah
Designs, Codes and Cryptography 79 (2), 337-351, 2016
172016
A characterisation of simple groups PSL (5,q)
A Iranmanesh, SH Alavi
Bulletin of the Australian Mathematical Society 65 (2), 211-222, 2002
162002
On triple factorizations of finite groups
SH Alavi, CE Praeger
Journal of Group Theory 14 (3), 341-360, 2011
142011
Huppert’s conjecture for
SH Alavi, A Daneshkah, HP Tong-Viet, TP Wakefield
Rendiconti del Seminario Matematico della Università di Padova 126, 201-211, 2011
112011
The comparison of rapid E-learning approach and traditional E-learning in staff In-service training in Tehran university of medical sciences
S Alavi, I Ebrahimzadeh, MD KARIMZADEGAN, M Ataran, R Mehrdad, ...
KNOWLEDGE AND HEALTH 4 (1), 16-23, 2009
112009
Flag-transitive point-primitive symmetric designs and three dimensional projective special linear groups
SH Alavi, M Bayat
Bulletin of the Iranian Mathematical Society 42 (1), 201-221, 2016
102016
Triple factorisations of the general linear group and their associated geometries
SH Alavi, J Bamberg, CE Praeger
Linear Algebra and its Applications 469, 169-203, 2015
102015
On Huppert’s conjecture for the Conway and Fischer families of sporadic simple groups
SH Alavi, A Daneshkhah, HP Tong-Viet, TP Wakefield
Journal of the Australian Mathematical Society 94 (3), 289-303, 2013
102013
On semi-rational Frobenius groups
SH Alavi, A Daneshkhah, MR Darafsheh
Journal of Algebra and Its Applications 15 (02), 1650033, 2016
42016
Symmetric designs and four dimensional projective special unitary groups
SH Alavi, M Bayat, A Daneshkhah, SZ Zarin
Discrete Mathematics 342 (4), 1159-1169, 2019
32019
A generalisation of Johnson graphs with an application to triple factorisations
SH Alavi
Discrete Mathematics 338 (11), 2026-2036, 2015
32015
Flag-transitive block designs and unitary groups
SH Alavi, M Bayat, A Daneshkhah
arXiv preprint arXiv:1909.08546, 2019
22019
On semi-rational finite simple groups
SH Alavi, A Daneshkhah
Monatshefte für Mathematik 184 (2), 175-184, 2017
22017
On groups with the same character degrees as almost simple groups with socle the Mathieu groups
SH Alavi, A Daneshkhah, A Jafari
arXiv preprint arXiv:1511.04129, 2015
22015
The system can't perform the operation now. Try again later.
Articles 1–20